# SDR 04FDEA01550

- Difficulty date: June 1, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 15,761 hours, 8,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN TRACK 3R:  1) A WORN SCALLOP AT FR 24.  2) GOUGES ON TOP OF SCALLOPS AT FR 22.  3) GOUGED SCALLOPS AT FR 20 TO 21.  BLENDED AREAS 2 AND 3 IAW A300-600 SRM 51-73-10, WITHIN LIMITS PER SRM 53-10-16.  FOR AREA 1 AT FR 24 REF EA 6-5320-78360 FOR REPAIR, TREAT AND TOP COAT ALL REPAIRS IAW A300-600 SRM 51-75-10.
